# SDR T17A201812314058

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N450TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK508
- Aircraft time: 5,873 hours, 4,845 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH UPPER THRUST REVERSER DOORS SKIN HAS CRACKS.
